# SDR DXTA2009040203575

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 3,486 hours, 2,152 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 4AS7120040003
- Part serial: F0055
- Condition: Faulted
- Location: Rudder
- Part time: 724 hours, 456 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, HAD A DEICE PRESS HI/LO CAS ACCOMPANIED BY A YAW TO THE RIGHT.  OCCURED PRIOR TO 80 KIAS WITH T/O POWER SET, TAKEOFF WAS ABORTED.  DURING A RUN UP AFTER THE ABORTED T/O IT WAS DISCOVERED THAT THE RUDDER BIAS WAS WORKING WHEN SELECTED OFF.  TROUBLESHOT SYS.  VERIFIED RUDDER BIAS ACTUATOR AT FAULT.  REPLACED RUDDER BIAS ACTUATOR WITH A REPAIRED UNIT  IAW MM, CH. 27-20-30.  OPS CK AND LK CK GOOD.
